# SDR AWXA9700396

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 32706
- Condition: Failed
- Location: Yellow Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, YELLOW HYDRAULIC SYSTEM PRESSURE AND QUANTITY FAULT ON ECAM.  PRESSURE AND QUANTITY WENT TO ZERO.  REMOVED AND REPLACED PTU MANIFORD CHECK VALVE.
